MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL HEALING ABUTMENT
Catalog Number HC445
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).D10: tsvtwb10, imp,tsv,4.7,10,mtx,mg, lot number 1271292.
 
Event or Problem Description
It was reported that the implant was placed per manufacture instructions.Healing abutment squeaked when being tightened and then cold welded to the implant.Implant and healing abutment were backed out and another implant was placed.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie received one healing abutment for evaluation.Visual and functional evaluation was performed.The abutment shows heavy signs of wear/use, possible due to removal process.Some damage to threads was observed under magnification.Implant and abutment engaged with difficulty.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction could not be verified.Implant and abutment were returned disengaged, however, there was some damage observed to the abutment's threads.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
HEAL COLLAR 4.5X4.5, 5MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19203208
Report Number0002023141-2024-01353
Device Sequence Number20821337
Product Code NHA
UDI-Device Identifier00889024015050
UDI-Public(01)00889024015050(17)270324(10)2022031176
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHC445
Device Lot Number2022031176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT, SEE H10 NARRATIVE
Patient Age65 YR
Patient SexFemale
Patient EthnicityNon Hispanic